# SDR MWEA96339

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Part number: 3914025
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO DOOR NR 4 BEAM END WAS FOUND CRACKED ON AFT END OF DOOR.  REPLACED BEAM END CLIP WITH A NEW ONE IAW SRM 52-01.
